MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number MT22719-PNK
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Dexcom was made aware on (b)(4) 2017 that on (b)(6) 2017 the receiver initialized without a manual restart.No additional event or patient information is available.Data was received but further investigation cannot be performed to confirm the problem and determine the root cause of the reported issue.No product was provided for evaluation.The complaint confirmation of the receiver initializing without manual restart could not be determined.A root cause could not be determined.
 
Additional Manufacturer Narrative
(b)(4).Describe event or problem - additional.Device availability- additional.Additional information/device evaluation.Device evaluated by manufacturer - additional.Event problem and evaluation codes - additional.
 
Event or Problem Description
The complaint receiver device was returned for evaluation.The device was visually inspected and no defect was found.The receiver was charged and was perpetually rebooting.The receiver was opened and the ui pcba was detached to perform a download.The receiver log was reviewed, there was no data within the investigation window.Functional testing was unable to be performed.The reported event of initializing screen without manual restart could not be determined.A root cause could not be determined.

Brand Name
DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence drive
san diego CA 92121
MDR Report Key7187266
Report Number3004753838-2018-04943
Device Sequence Number1951913
Product Code PQF
UDI-Device Identifier30386270000263
UDI-Public30386270000263
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P120005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMT22719-PNK
Device Catalogue NumberSTK-GF-PNK
Device Lot Number5223623
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2017
Supplement Date Received by Manufacturer04/18/2018
Initial Report FDA Received Date01/12/2018
Supplement Report FDA Received Date05/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age36 YR